Alert archive / Florida / Tornado Warnings in 2008

Tornado Warning 11, NWS Jacksonville, FL

March 7, 2008Duval County, Nassau County, Florida; Camden County, Georgia

NWS Jacksonville, FL issued this tornado warning at Mar 7, 2008, 10:55 AM EST for Duval County, Nassau County, Florida; Camden County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2008, 10:55 AM EST (15:55 UTC)
Expired
Mar 7, 2008, 11:30 AM EST
In force
35 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Duval County, FL, Nassau County, FL, Camden County, GA

The radar

The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 6:45 AM ESTTornado WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 3.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
128 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 071555
TORJAX
FLC031-089-GAC039-071630-
/O.NEW.KJAX.TO.W.0011.080307T1555Z-080307T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1055 AM EST FRI MAR 7 2008

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL NASSAU COUNTY IN NORTHEAST FLORIDA
  EXTREME NORTHERN DUVAL COUNTY IN NORTHEAST FLORIDA
  SOUTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1130 AM EST

* AT 1051 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CALLAHAN...
  MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
  FERRY AND KINGSLAND.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3102 8159 3057 8159 3048 8194 3073 8200
TIME...MOT...LOC 1555Z 231DEG 43KT 3063 8187

$$

ENYEDI
2 follow-up statements
000 
WWUS52 KJAX 071608
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1108 AM EST FRI MAR 7 2008

FLC031-089-GAC039-071630-
/O.CON.KJAX.TO.W.0011.000000T0000Z-080307T1630Z/
NASSAU FL-DUVAL FL-CAMDEN GA-
1108 AM EST FRI MAR 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM EST FOR CENTRAL
CAMDEN...EXTREME NORTHERN DUVAL AND CENTRAL NASSAU COUNTIES...

AT 1105 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES SOUTHWEST OF
KINGSLAND...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KINGSLAND AND COLESBURG.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3102 8159 3070 8160 3065 8159 3064 8160
      3057 8159 3053 8175 3054 8177 3084 8184
TIME...MOT...LOC 1608Z 238DEG 45KT 3070 8169

$$

ENYEDI
000 
WWUS52 KJAX 071628
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1128 AM EST FRI MAR 7 2008

FLC031-089-GAC039-071638-
/O.EXP.KJAX.TO.W.0011.000000T0000Z-080307T1630Z/
NASSAU FL-DUVAL FL-CAMDEN GA-
1128 AM EST FRI MAR 7 2008

...THE TORNADO WARNING FOR CENTRAL CAMDEN...EXTREME NORTHERN DUVAL
AND CENTRAL NASSAU COUNTIES EXPIRES AT 1130 AM EST...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3102 8159 3070 8160 3065 8159 3064 8160
      3057 8159 3053 8175 3054 8177 3084 8184
TIME...MOT...LOC 1628Z 238DEG 45KT 3083 8144

$$

ENYEDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 7, 9:21 AM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Mar 7, 9:21 AM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EST FRI MAR 7 2008

.UPDATE...STRONG TO SEVERE STORMS ARE PUSHING THRU THE LOCAL AREA
THIS MORNING WITH THE MAJORITY OF OUR ZONES UNDER A TORNADO WATCH.
STRONG SLY WINDS ARE GUSTING TO 25-35 MPH IN ADVANCE OF THE
STORMS. STRONGEST STORMS OVER THE SUWANNEE VALLEY ARE BEING
MONITORED FOR ROTATION. LAPS HELICITIES ARE ABOVE 500 IN THIS
REGION. SATELLITE ESTIMATED RAINFALL RATES ARE AVERAGING 1.5
INCHES AN HOUR. RADAR ESTIMATES ARE NEAR 2 INCHES AN HOUR NEAR
LIVE OAK AND HAVE ISSUED AN URBAN AND SMALL STREAM FLOOD ADVISORY
FOR THE WRN ZONES. CURSORY LOOK AT GRIDS SHOWS UPDATES ARE NOT
NECESSARY.

&&

.AVIATION...STRONG AND GUSTY SOUTH WINDS WILL CONTINUE INTO THE
AFTERNOON. A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE AREA
LATE THIS MORNING AND AN AIRPORT WARNING MAY BE ISSUED.

&&

.MARINE...SCA CONDITIONS ARE OCCURRING AT SAUF1 AND MAY NEED TO
ISSUE ANOTHER MWW TO EXPAND THE SCA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  47  54  30 / 100  70  10   0
SSI  69  50  58  35 / 100  80  20   0
JAX  75  52  59  32 / 100  80  20   0
SGJ  78  53  63  36 /  80  80  20   0
GNV  76  53  60  32 /  80  80  20   0
OCF  79  55  62  31 /  80  80  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR BAKER-COLUMBIA-GILCHRIST-
     HAMILTON-SUWANNEE.

     RED FLAG WARNING FROM 11 AM TO 7 PM EST SATURDAY FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...FLOOD WATCH THROUGH LATE TONIGHT FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     GALE WARNING FROM 6 AM TO 4 PM EST SATURDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 PM EST
     SATURDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
     20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
     AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

TRABERT/ENYEDI/SANDRIK/KERNS
Hazardous weather outlook, Mar 7, 4:45 AM EST, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 AM EST FRI MAR 7 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080940-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
445 AM EST FRI MAR 7 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH 104 IN EFFECT UNTIL NOON EAST FOR MUCH OF NORTH
FLORIDA AND SOUTHEAST GEORGIA...

...SEVERE THUNDERSTORMS POSSIBLE TODAY AND EARLY TONIGHT...

...FLOOD WATCH FOR SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY
OF NORTHEAST FLORIDA THROUGH LATE TONIGHT...

A SQUALL LINE WILL CONTINUE EASTWARD ACROSS NORTHERN FLORIDA AND
SOUTHEAST GEORGIA THIS MORNING WITH STRONG THUNDERSTORMS SEGMENTS
AND A FEW SUPERCELLS THUNDERSTORMS. ISOLATED SUPERCELLS
THUNDERSTORMS  ARE ALSO POSSIBLE AHEAD OF THE SQUALL LINE. LOW LEVEL
WIND SHEAR REMAINS EXTREME UNDER A 70 KT SOUTHWESTERLY LOW LEVEL JET
STREAM AND INSTABILITY IS EXPECTED TO INCREASE WITH SOME MODEST
HEATING THIS MORNING.  DAMAGING WINDS WILL BE PRIMARY SEVERE
THREAT...THOUGH TORNADO THREAT MAY BECOME MORE PRONOUNCED LATER THIS
MORNING. THE LINE WILL CONTINUE TO MOVE THROUGH THE AREA INTO THE
OVERNIGHT HOURS WITH A POSSIBILITY OF SEVERE WEATHER THROUGHOUT THE
DAY.

LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM
SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS
SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER APPROACH
YOUR AREA.

GUSTY SOUTHERLY WINDS MAY REACH UP TO 25 TO 30 MPH OVER THE COASTAL
COUNTIES THIS AFTERNOON.

LOCALLY HEAVY RAINFALL IS EXPECTED OVER THE AREA AND WILL CONTINUE
THROUGH TONIGHT. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE WITH LOCALLY HIGHER AMOUNTS OF NEAR 3 TO 4 INCHES IN HEAVIER
BANDS OF SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SOUTHEAST GEORGIA
AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA. SOME AREA RIVERS
ARE NEAR OR ABOVE FLOOD STAGE AND SHOULD BE CLOSELY MONITORED IF
HEAVY RAINFALL DOES OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

...GUSTY WEST WINDS ON SATURDAY...
...GALE WARNING FOR OFFSHORE COASTAL WATERS ON SATURDAY...

VERY WINDY CONDITIONS ARE POSSIBLE FROM EARLY SATURDAY MORNING
THROUGH THE AFTERNOON HOURS. GUSTY WINDS OF AROUND 40 MPH ARE
LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. A WIND ADVISORY MAY EVENTUALLY BE NEEDED FOR
ALL OR PORTIONS OF THE FORECAST AREA.

ON SUNDAY MORNING...A LIGHT FREEZE AND PATCHY FROST ARE POSSIBLE
WITH LOWS NEAR 30 DEGREES TO THE MID 30S NEAR THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

SANDRIK

In the hours before

Special weather statement, Mar 7, 9:20 AM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
920 AM EST FRI MAR 7 2008

FLZ022-035-036-071500-
ALACHUA-COLUMBIA-GILCHRIST-
920 AM EST FRI MAR 7 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHWESTERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 1000 AM EST...

AT 920 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF TRENTON...MOVING EAST AT
45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
TRENTON...BELL...NEWBERRY...HIGH SPRINGS...OLENO STATE PARK...
ALACHUA...LA CROSSE...GAINESVILLE AIRPORT AND GAINESVILLE THROUGH
1000 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Local storm report, Mar 7, 10:03 AM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1003 AM EST FRI MAR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     LIVE OAK                30.29N 82.99W
03/07/2008                   SUWANNEE           FL   EMERGENCY MNGR

            POWER IS OUT ALL OVER THE CITY OF LIVE OAK.

&&

BKERNS
Local storm report, Mar 7, 10:14 AM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1014 AM EST FRI MAR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TORNADO          N LAKE CITY             30.19N 82.64W
03/07/2008                   COLUMBIA           FL   EMERGENCY MNGR

            WIDESPREAD DAMAGE NORTH SIDE OF LAKE CITY. OVERTURNED
            VEHICLES AND BUILDING DAMAGE.

&&

LETRO
Local storm report, Mar 7, 10:16 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1016 AM EST FRI MAR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HEAVY RAIN       W LIVE OAK              30.29N 82.99W
03/07/2008  E0.00 INCH       SUWANNEE           FL   TRAINED SPOTTER

            A NATIONAL WEATHER SERVICE STORM SPOTTER REPORTED
            RAINFALL IN EXCESS OF 2 INCHES PER HOUR WITH SOME
            FLOODING OF ROADS AND LOW AREAS.

&&

BKERNS
Local storm report, Mar 7, 10:30 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1030 AM EST FRI MAR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     TORNADO          9 W WAYNESVILLE         31.23N 81.94W
03/07/2008                   BRANTLEY           GA   EMERGENCY MNGR

            5 PUBLIC REPORTS OF A TORNADO RECEIVED BY EMERGENCY
            MANAGEMENT 9 MILES WEST OF WAYNESVILLE AT TURKEY RIDGE.
            DAMAGE TO AT LEAST ONE HOME.

&&

BKERNS
Local storm report, Mar 7, 10:52 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1052 AM EST FRI MAR 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     BELL                    29.76N 82.86W
03/07/2008                   GILCHRIST          FL   EMERGENCY MNGR

            PUBLIC REPORTED A POSSIBLE TORNADO ON THEIR PROPERTY AT
            5401 NW 22ND CT IN BELL. FOUR TREES WERE BLOWN DOWN.

&&

BKERNS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:45 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more34 hr
Mar 7, 3:45 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more39 hr
Mar 7, 6:40 AM ESTSevere Thunderstorm WarningJAXColumbia, Suwannee35 min
Mar 7, 8:14 AM ESTSevere Thunderstorm WarningJAXHamilton, Suwannee46 min
Mar 7, 8:48 AM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Suwannee42 min
Mar 7, 9:02 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee43 min
Mar 7, 9:13 AM ESTTornado WarningJAXSuwannee32 min
Mar 7, 9:25 AM ESTTornado WarningJAXColumbia, Suwannee50 min
Mar 7, 9:26 AM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Gilchrist, Union49 min
Mar 7, 9:39 AM ESTSevere Thunderstorm WarningJAXBaker, Bradford, Columbia, Gilchrist, Hamilton, Suwannee and 1 more51 min
Mar 7, 9:51 AM ESTTornado WarningJAXBaker39 min
Mar 7, 10:08 AM ESTSevere Thunderstorm WarningJAXClay, Duval, Nassau67 min
Mar 7, 10:18 AM ESTTornado WarningJAXBaker, Duval, Nassau13 min
Mar 7, 10:23 AM ESTSpecial Marine WarningJAX2 hr
Mar 7, 10:27 AM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Gilchrist, Union48 min
Mar 7, 10:40 AM ESTTornado WarningJAXAlachua41 min
Mar 7, 10:56 AM ESTSevere Thunderstorm WarningJAXMarion49 min
Mar 7, 11:15 AM ESTTornado WarningJAXBradford, Clay25 min
Mar 7, 11:15 AM ESTTornado WarningJAXNassau30 min
Mar 7, 11:25 AM ESTSevere Thunderstorm WarningJAXClay, Marion, Putnam50 min
Mar 7, 11:32 AM ESTSpecial Marine WarningJAX118 min
Mar 7, 11:43 AM ESTSevere Thunderstorm WarningJAXClay, Saint Johns47 min
Mar 7, 12:25 PM ESTSevere Thunderstorm WarningJAXFlagler, Saint Johns50 min
Mar 7, 12:35 PM ESTSpecial Marine WarningJAX115 min
Mar 7, 1:25 PM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Marion, Putnam65 min
Mar 7, 1:34 PM ESTSpecial Marine WarningJAX116 min
Mar 7, 1:49 PM ESTSevere Thunderstorm WarningJAXMarion41 min
Mar 7, 2:00 PM ESTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns60 min
Mar 7, 2:28 PM ESTSevere Thunderstorm WarningJAXMarion, Putnam62 min
Mar 7, 2:41 PM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union23 hr
Mar 7, 3:09 PM ESTSevere Thunderstorm WarningJAXAlachua, Marion51 min
Mar 7, 3:33 PM ESTSpecial Marine WarningJAX117 min
Mar 7, 4:18 PM ESTSpecial Marine WarningJAX117 min
Mar 7, 4:29 PM ESTSpecial Marine WarningJAX2 hr
Mar 7, 7:47 AM ESTSevere Thunderstorm WarningJAXCharlton, Clinch, Ware43 min
Mar 7, 9:32 AM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Pierce, Ware and 1 more43 min
Mar 7, 9:48 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Ware42 min
Mar 7, 10:14 AM ESTTornado WarningJAXBrantley, Camden, Glynn, Wayne46 min
Mar 7, 10:27 AM ESTTornado WarningJAXWayne19 min
Mar 7, 10:39 AM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn, Wayne51 min

Nearby

Tornado Warnings in Florida, 2008Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.